Floaters and flashes after YAG Laser

 

 

Submitted by Anonymous (not verified) on Sun, 04/22/2018 - 17:11
Country
Lebanon
Age
30
Gender
Male
Did you perform any surgery for the eyes?

Cataract and Yag laser

Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Something for inflammation and eye pressure

Do you wear Contact lenses or Eyeglasses?

Now I wear + 1.25 for both eyes and -2.0 astigmatism

Question

 

 

Hi,

Last two months I did a cataract surgery as well as last week I did Yag laser for my both eyes, now I see a floaters inside my right eye.

It seems like a spider net, as well as in the night I see a small flash when i move my eye right and left and I see it around my vision area on the right side only.

So can you please explain to me if that a normal side effect or something dangerous ?

Thanks

 

Answer

Thanks for your Question

 

 

There are many causes of eye floaters but the most common cause is vitreous liquefaction which is a normal thing to occur especially in patients with high myopia

Eye floaters can increase after YAG laser but i prefer to examine your eye 2-3 Weeks after YAG laser in order to make sure there is no retinal tear or hole that can be induced sometimes by YAG laser especially in patient with high myopia.

I also recommend to examine the peripheral parts of your retina for any weak areas, if any noticed You might need laser retinopexy.

 

 

More Questions